Journal article icon

Journal article

A NEW METHOD OF EXPANSION IN QUANTUM MANY-BODY PROBLEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0370-1328/90/1/302

Authors


EDWARDS, S More by this author
SHERRING, D More by this author
Journal:
PROCEEDINGS OF THE PHYSICAL SOCIETY OF LONDON
Volume:
90
Issue:
567P
Pages:
3-and
Publication date:
1967
DOI:
ISSN:
0370-1328
URN:
uuid:841f0a8b-4b93-464d-95e8-a082885124ec
Source identifiers:
5060
Local pid:
pubs:5060

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP